Medical questions & health advice by board certified doctors
"I had 4 pills of Ciproflixacin 500mg and took the last one this morning, now the left side of my face is swollen. What should I do?"
Had 4 pill of ciprofloxacin 500mg took the last one this morning I don't have no insurance my face on the left side is swollen even my eye... Please help I'm in pain
Sorry to hear about your symptoms. It sounds as if you will need to discuss your problem with the doctor who prescribed the ciprofloxacin, as it seems that you are still having symptoms. I am hoping that you didn't take this medication yourself, without speaking to a doctor, as it is generally not one of the first line medications that a doctor would use for face swelling (unless there were concerns about a swollen ear or some other extenuating circumstance, for example). If your pain and swelling are still present, you will need to see a doctor shortly. Your options include a free clinic (which may take some time), or presenting to an emergency department. While neither option may seem perfect, avoiding seeing a doctor right now may possibly end up causing a serious infection that will take much more aggressive treatment. Your doctor will be able to recommend appropriate therapy and hopefully help you to feel better soon. All of us have seen patients who waited too long for one reason or another, and I would urge you to be seen quickly so that you can start to feel better quickly. Please speak with a doctor soon.
Need more info?See an ear nose-throat-doctor today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.